×

zbMATH — the first resource for mathematics

Complete convergence for moving average process of martingale differences. (English) Zbl 1261.60038
The authors prove Baum-Katz type results for moving average processes based on martingale difference sequences, the elements of which are uniformly dominated by a non-negative random variable.

MSC:
60F15 Strong limit theorems
60G42 Martingales with discrete parameter
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] I. A. Ibragimov, “Some limit theorems for stationary processes,” Theory of Probability and Its Applications, vol. 7, no. 4, pp. 361-392, 1962. · Zbl 0119.14204 · doi:10.1137/1107036
[2] R. M. Burton and H. Dehling, “Large deviations for some weakly dependent random processes,” Statistics & Probability Letters, vol. 9, no. 5, pp. 397-401, 1990. · Zbl 0699.60016 · doi:10.1016/0167-7152(90)90031-2
[3] D. L. Li, M. B. Rao, and X. C. Wang, “Complete convergence of moving average processes,” Statistics & Probability Letters, vol. 14, no. 2, pp. 111-114, 1992. · Zbl 0756.60031 · doi:10.1016/0167-7152(92)90073-E
[4] L. X. Zhang, “Complete convergence of moving average processes under dependence assumptions,” Statistics & Probability Letters, vol. 30, no. 2, pp. 165-170, 1996. · Zbl 0873.60019 · doi:10.1016/0167-7152(95)00215-4
[5] Y. X. Li and L. X. Zhang, “Complete moment convergence of moving-average processes under dependence assumptions,” Statistics & Probability Letters, vol. 70, no. 3, pp. 191-197, 2004. · Zbl 1056.62100 · doi:10.1016/j.spl.2004.10.003
[6] T.-S. Kim, M.-H. Ko, and Y.-K. Choi, “Complete moment convergence of moving average processes with dependent innovations,” Journal of the Korean Mathematical Society, vol. 45, no. 2, pp. 355-365, 2008. · Zbl 1152.60029 · doi:10.4134/JKMS.2008.45.2.355
[7] P. Y. Chen, T.-C. Hu, and A. Volodin, “Limiting behaviour of moving average processes under \varphi -mixing assumption,” Statistics & Probability Letters, vol. 79, no. 1, pp. 105-111, 2009. · Zbl 1154.60026 · doi:10.1016/j.spl.2008.07.026
[8] X. C. Zhou, “Complete moment convergence of moving average processes under \varphi -mixing assumptions,” Statistics & Probability Letters, vol. 80, no. 5-6, pp. 285-292, 2010. · Zbl 1186.60031 · doi:10.1016/j.spl.2009.10.018
[9] W. Z. Yang, X. J. Wang, N. X. Ling, and S. H. Hu, “On complete convergence of moving average process for AANA sequence,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 863931, 24 pages, 2012. · Zbl 1247.60043 · doi:10.1155/2012/863931
[10] Y. S. Chow, “On the rate of moment convergence of sample sums and extremes,” Bulletin of the Institute of Mathematics, vol. 16, no. 3, pp. 177-201, 1988. · Zbl 0655.60028
[11] P. L. Hsu and H. Robbins, “Complete convergence and the law of large numbers,” Proceedings of the National Academy of Sciences of the United States of America, vol. 33, pp. 25-31, 1947. · Zbl 0030.20101 · doi:10.1073/pnas.33.2.25
[12] Q. M. Shao, “A moment inequality and its applications,” Acta Mathematica Sinica, vol. 31, no. 6, pp. 736-747, 1988. · Zbl 0698.60025
[13] S. H. Sung, “Complete convergence for weighted sums of \rho \ast -mixing random variables,” Discrete Dynamics in Nature and Society, Article ID 630608, 13 pages, 2010. · Zbl 1193.60045 · doi:10.1155/2010/630608 · eudml:233389
[14] P. Y. Chen and Y. M. Li, “Limiting behavior of moving average processes of martingale difference sequences,” Acta Mathematica Scientia A, vol. 31, no. 1, pp. 179-187, 2011. · Zbl 1240.60056
[15] Y. S. Chow, “Convergence of sums of squares of martingale differences,” Annals of Mathematical Statistics, vol. 39, pp. 123-133, 1968. · Zbl 0167.46501 · doi:10.1214/aoms/1177698509
[16] P. Hall and C. C. Heyde, Martingale Limit Theory and Its Application, Academic Press, New York, NY, USA, 1980. · Zbl 0462.60045
[17] K. F. Yu, “Complete convergence of weighted sums of martingale differences,” Journal of Theoretical Probability, vol. 3, no. 2, pp. 339-347, 1990. · Zbl 0698.60035 · doi:10.1007/BF01045165
[18] S. Ghosal and T. K. Chandra, “Complete convergence of martingale arrays,” Journal of Theoretical Probability, vol. 11, no. 3, pp. 621-631, 1998. · Zbl 0913.60029 · doi:10.1023/A:1022646429754
[19] S. H. Hu, “Fixed-design semiparametric regression for linear time series,” Acta Mathematica Scientia B, vol. 26, no. 1, pp. 74-82, 2006. · Zbl 1092.62047 · doi:10.1016/S0252-9602(06)60028-3
[20] S. H. Hu, X. Li, W. Yang, and X. Wang, “Maximal inequalities for some dependent sequences and their applications,” Journal of the Korean Statistical Society, vol. 40, no. 1, pp. 11-19, 2011. · Zbl 1296.60041 · doi:10.1016/j.jkss.2010.03.003
[21] S. H. Hu, C. H. Zhu, Y. B. Chen, and L. Wang, “Fixed-design regression for linear time series,” Acta Mathematica Scientia, vol. 22, no. 1, pp. 9-18, 2002. · Zbl 1010.62085
[22] L. Tran, G. Roussas, S. Yakowitz, and B. Truong Van, “Fixed-design regression for linear time series,” The Annals of Statistics, vol. 24, no. 3, pp. 975-991, 1996. · Zbl 0862.62069 · doi:10.1214/aos/1032526952
[23] Q. Y. Wu, Probability Limit Theory for Mixed Sequence, Science Press, Beijing, China, 2006.
[24] A. Gut, Probability: A Graduate Course, Springer Science+Business Media,, New York, NY, USA, 2005. · Zbl 1076.60001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.